# SDR IPXA2016011998029

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,324 hours, 17,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMEGENCY LIGHT INOPERATIVE R & R BULB IAW MM 33-51-16-962-001. NO HELP FOUND BAD FROM STOCK BULB.  R & R BULB IAW MM 33-51-16-962-001, OPS CK GOOD.
